# SDR AWXA200201021

- Difficulty date: October 4, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 57,872 hours, 35,064 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Clip
- Part number: 313A135556
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A 1/2 INCH CRACK WAS FOUND ON RIB BRACKET (SPRING CLIP) AT THE OUTBOARD SIDE OF THE RT PYLON NAC STA 282.67, NAC WL 117. MAINTENANCE REMOVED THE DAMAGED SPRING CLIP AT THE OUTBOARD SIDE OF RT PYLON NAC STA 282.67, NAC WL 117; FABRICATED A NEW REPLACEMENT SPRING CLIP; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 3-4, 16-17, 26-27, FIG. 3, AND SRM 51-40-04, PG. 2, FIG. 1.
